# SDR VNAA0004002

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 10,182 hours, 8,963 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 001A522A0150000
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE CREW NOTICED THAT THE EMERGENCY DOOR AT THE 1 D & F SEAT POSITION HAD APPEARED TO HAVE BEEN TAMPERED WITH FROM THE OUTSIDE.  THE CREW CONTINUED THE PREFLIGHT AND FOUND NOTHING ELSE OUT OF PLACE OR SUSPICIOUS.  OUTSTATION MAINTENANCE INSPECTED AND RESECURED THE EMERGENCY DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.
